Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 article for “Ostrowski Type Inequalities”

Set a search alert
Research ArticleOpen accessIn the keywordsDouble Weighted Integrals Identities of Montgomery for Differentiable Function of Higher OrderAsif R. Khan, Faraz MehmoodWe provide double weighted integrals identities of Montgomery for differentiable function of higher order for two variables and by help of those identities we get generalization of Ostrowski and Grüss type inequalities for weighted integrals for differentiable functions of higher order for two variables. …Journal of Mathematics and Statistics, Vol. 15, Issue 1 · 24 Jun 2019 · 6,832 accessesView PDFCite